Join the 'Tylenol PM' group to help and get support from people like you.
Tylenol PM Questions
We found 60 questions associated with the 'Tylenol PM' topic.
Posted 19 Jun 2011 by AngieGutterman • 4 answers
I have tried tylenol PM, unisom, melatonin.My doctor does not want to prescribe me a sleeping pill. Can anyone tell me how long the insomnia and upset stomach will last?
Posted 1 Mar 2015 by alif319 • 4 answers
I've been under a lot of stress and can't sleep well unless I take a pill. I only take one pill of tylenol PM normal strength since the end of January this year. I'm concerned with what this could do to my liver and if I should consider changing to another drug that does not contain ...
Posted 9 Feb 2011 by caitierae • 1 answer
I took 2 capsules of Tylenol PM about 3 hours ago to help me fall asleep (I've used Tylenol PM quite a few times before). However, I switched body washes earlier this evening and I'm having an allergic reaction to it (itchy rash). My question is, how long do I have to wait until I can ...
Posted 6 Sep 2016 by 1984perez • 0 answers
Posted 25 Apr 2016 by Mcain67 • 0 answers
Posted 23 Dec 2015 by troubledsleeper72 • 1 answer
I have been doing this for months now is this bad for me.
Posted 13 Oct 2015 by Lolo2424 • 1 answer
Posted 25 Aug 2014 by aydensmommy_12 • 2 answers
Posted 29 Oct 2015 by TeresaPines • 0 answers
Posted 6 Aug 2015 by kingdom1 • 1 answer
I'm tired everyday and I get enough rest everyday but I'm still tired. This didn't happen until I took some tylenol pm for my neck pain. Every since I took that, I been sleepy everyday. What is the problem? I took it on Monday on the 3rd of August and it now August 6th.
Posted 18 Aug 2015 by Leef • 1 answer
Posted 22 Apr 2015 by Nettie2007 • 1 answer
I have had some headaches lately and wonder if it could be from the nightly use of Tylenol pm. I take only one to get me to sleep. What kind of problems can I have with this nightly use?
Posted 30 May 2014 by Tkingsfield • 1 answer
For arm/ shoulder pain but I don't want to risk stomach issues with too much NSAID.
Posted 18 Jul 2014 by lupemomtano • 1 answer
Posted 17 Mar 2013 by dking617 • 1 answer